Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i3.20
pages 4-22

Modeling in the Class of Systems of Regression Equations by the Group Method of Data Handling

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

ABSTRAKT

We proposed and investigate system criterion of regularity with partition of observation samplings into training and testing subsamplings for modeling in the class of systems of regression equations. Existence of optimal set of regressors is proved. We derive the condition of reduction of the optimal set of regression equations, which depends on parameters of the system of regression equations and sampling size.


Articles with similar content:

The Transportation Problem under Uncertainty
Journal of Automation and Information Sciences, Vol.52, 2020, issue 4
Alexander A. Pavlov , Elena G. Zhdanova
Synthesis of Robust Constrained Inventory Control in Supply Networks on the Base of Descriptor System Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Leonid M. Lyubchyk , Yuriy I. Dorofieiev
Modeling in a Class of Autoregression Equations Systems in Conditions of Structural Uncertainty
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Alexander P. Sarychev
A TWO-LEVEL METHOD OF HIERARCHICAL-COORDINATION QoS-ROUTING ON THE BASIS OF RESOURCE RESERVATION
Telecommunications and Radio Engineering, Vol.77, 2018, issue 14
A. S. Yeremenko
An Approach to Forming Optimal Design Structures on the Basis of the Ranking Method of Solving Nonlinear Boolean Equations
Journal of Automation and Information Sciences, Vol.43, 2011, issue 10
Sergey V. Minukhin, Sergey V. Listrovoy